MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I STAT HIGH SENSITIVITY TROPONIN-I; IMMUNOASSAY METHOD, TROPONIN SUBUNIT

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I STAT HIGH SENSITIVITY TROPONIN-I; IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Catalog Number 04Z21-35
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A final report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed a falsely elevated alinity i stat highly sensitive troponin-i result generated for a 60-year-old female patient sample.The following data was provided (customer¿s reference range 0 - 14.0 ng/l): sample id: (b)(6) initial result = 713.0 ng/l, repeat result = <3.0 ng/l, repeat result on another instrument = <3.0 ng/dl, new sample obtained and result = <3.0 ng/l.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and testing using an in-house retained kit of the complaint lot.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.The ticket search by lot did not identify an increase in complaint activity.The ticket trending review for the alinity i stat high sensitivity troponin-i assay did not identify any trends related to the complaint issue.The device history record review did not identify any nonconformances, potential nonconformances or deviations associated with the complaint lot number and complaint issue.Accuracy testing was completed using panels which mimic patient samples using an in-house retained kit of complaint lot 79332ud00.All specifications were met indicating that the lot is performing acceptably.Labeling was reviewed and adequately addresses the current issue.Based on the investigation, no systemic issue or product deficiency of the alinity i stat high sensitivity troponin-i reagent lot 79332ud00 was identified.
 
Event or Problem Description
The customer observed a falsely elevated alinity i stat high sensitive troponin-i result generated for a 60-year-old female patient sample.The following data was provided (customer¿s reference range 0 - 14.0 ng/l): sample id (b)(6), initial result = 713.0 ng/l, repeat result = <3.0 ng/l, repeat result on another instrument = <3.0 ng/dl, new sample obtained and result = <3.0 ng/l no impact to patient management was reported.

Brand Name
ALINITY I STAT HIGH SENSITIVITY TROPONIN-I
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23722960
Report Number3005094123-2025-00627
Device Sequence Number20944716
Product Code MMI
UDI-Device Identifier00380740194079
UDI-Public(01)00380740194079(17)260219(10)79332UD00
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K202525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/19/2026
Device Catalogue Number04Z21-35
Device Lot Number79332UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer02/04/2026
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/04/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6); ALNTY I PROCESSING MODU, 03R65-01, (B)(6)
Patient Age60 YR
Patient SexFemale